Top
10
Doctor insights on: Red Bumps On Bikini Area

Share
1

1
When I shave my bikini area it hurts and I get red bumps (some are pimple like and/or ingrown hairs) afterwards that hurt as well. When the hair is growing back it's discomforting as well. Is there anything I can do to prevent this? I use shaving cream w

When I shave my bikini area it hurts and I get red bumps (some are pimple like and/or ingrown hairs)  afterwards that hurt as well. When the hair is growing back it's discomforting as well. Is there anything I can do to prevent this? I use shaving cream w

Shaving tips: Insure you use fresh, sharp blades vice dull blades. If hair is > several mm long – then trim before shaving. Wash area before shaving – warm water helps to soften hair. Use a lubricant when shaving. Avoid using products that contain alcohol or are scented. Shave in direction of the hair – not against it. Be gentle when shaving – don’t push down too hard. Moisturize skin after shaving. ...Read more

See 1 more doctor answer

Red Bumps (Definition)

Red bumps is a symptom in which a person has a rash of raised spots on the skin, and the spots are redder than the normal skin. Redness is usually caused by increased blood (red colored) in the reddened area. Increased blood flow can be due to allergies, infection, hormonal changes, ...Read more


2

2
When I shave my bikini area it hurts and I get red bumps (some are pimple like and/or ingrown hairs) afterwards that hurt as well. When the hair is growing back it's discomforting as well. Is there anything I can do to prevent this? I use shaving cream w

When I shave my bikini area it hurts and I get red bumps (some are pimple like and/or ingrown hairs)  afterwards that hurt as well. When the hair is growing back it's discomforting as well. Is there anything I can do to prevent this? I use shaving cream w

Folliculitis: You are probably developing folliculitis which is an inflammation of the hair follicles. You may get relief from this problem by using a depilatory cream such as nair or neet. These products work well and are much less apt to cause irritation. ...Read more

7

7
Hello, I recently have shaved my bikini area and now have red bumps in between the hairs that I shaved, the do not itch or burn and they are not sore, is there a chance they are an std or are stds more in the vaginal area and not in the pubic area?

Hello, I recently have shaved my bikini area and now have red bumps in between the hairs that I shaved, the do not itch or burn and they are not sore, is there a chance they are an std or are stds more in the vaginal area and not in the pubic area?

STD unlikely : Ingrown hairs are common in the pubic area, created by shaving or the friction from underwear. They can appear as pimple like bumps. Applying warm compresses and washing twice daily with a warm soapy washcloth should help the site drain and heal faster. See your doctor if symptoms do not improve with these measures. Simple inflammation of the follicles may also be the issue. ...Read more

9

9
rash bikini line 1 wk ago. Treated w/prescrib. steroid cream. Small, red bumps spread out near anus yesterday. Not itchy, slightly tender. Help! HPV+

rash bikini line 1 wk ago. Treated w/prescrib. steroid cream. Small, red bumps spread out near anus yesterday. Not itchy, slightly tender. Help! HPV+

Rash anus: hello, this sounds like a reactivation of a herpes rash.Remember herpes in this area is not only spread sexually.Its also spread by self-inoculation, ie: you touch a herpes sore in the mouth, dont wash hands then go to BR and wipe after toilet activity. You can treat this with mild 1% hydrocort, or Vaseline, or moisturizer. I would not go anti-viral route for mild rash.It may recur.WASH HANDS, etc ...Read more

10

10
What is a good drug store medicine for an allergic reaction? I have redness on my eyelids and a lot of red bumps all over my face.

What is a good drug store medicine for an allergic reaction? I have redness on my eyelids and a lot of red bumps all over my face.

Benedryl: Benadryl or the generic called "diphenhydramine" is often the drug store's own brand of allergy medicine. It can possibly cause some drowsiness so use caution but it can be your first line choice for an allergic reaction. If it does not help or the reaction gets worse or you start to have any trouble swallowing, go to the er asap for help. ...Read more